# SDR SWAA2024051685839

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 4,650 hours, 2,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH MAX DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENER<[01] REMOVED AND REPLACED 1 EACH FASTENER ON MAX DOOR SLIDE COVER GIRT BAR RETAINER CLIP PER SRM 51-40-02.
